Doctor insights on:
Facial Scarring After Acne Medication
Varies: If your scarring is flat and only has a surface change, use of a variety of treatments may help (laser, chemical, mechanical dermabrasion to resurface, etc). If depressed (tissue loss), may need removal and suture repair to minimize the appearance. Too many vaiables to answer this question without a photo and more history. Good home care using mild abrasive cloths often help remove the old skin. ...Read moreSee 1 more doctor answer
I took acne medication most of it is gone now I have red marks not scars what can I do to heal the red marks. I also take monodox (doxycycline monohydrate).
Moisturizer: Use a skin moisturizer to help remove red marks. ...Read more
Depressed scars: Inflammatory acne with cysts can cause depression of skin as ice picks, rolling scars or irregular indentations. In some cases on chest back and even on face tbere may be raised scar tissue. Treatment can include dermal fillers such as artefill, subcison or scar release, and fractionated co2 or erbium laser to improve appearance of scars. Repeated sessions can achieve over 50% improvement. ...Read moreSee 1 more doctor answer
There are many!: Depends on the age of the patient, the pattern of scars and the skin type. Some scars can be injected with filling agents. Bound down scars must first be 'released' (subcision) before fillers or tissue grafts can be effective. Isolated scars can be excised. If there are many scars and the skin is lax, facelift can be helpful. Fractionated lasers and dermabrasion encourage new collagen production. ...Read moreSee 1 more doctor answer
Acne Scarring: The best answer is to seek a consultation with a qualified skin care specialist. This could be a dermatologist or medical esthetician. Treatment runs the spectrum of chemical peels to minor surgical augmentation. At our office we employ various methods but start with the least invasive. Lasers are a great option - fractional co2 the most effective with acne scarring. But you need to get an eval. ...Read moreSee 1 more doctor answer
That's good: The over-the-counter remedies that work do this. If this is more than you can tolerate, reduce the frequency / strength and contact your physician who may be able to add something that will clear you. ...Read more
My acne medication makes my face itchy. Should i discontinue using it and switch to something else?
Your choice: You have several different topical options, but if you're using either topical benzoyl peroxide or a retinoic acid derivative or salicylic acid, see if you can't tolerate the itching; it's good to use these r'x as tolerated and go on to prescription rx only if you really need to. Or you can try reducing the frequency of application. ...Read more
Dryness with meds: Applying an oil free hypoallergenic moisturizer after each cleansing and medication application can help prevent excessive dryness when using facial medications. Some people find that they need to start using medications slowly (skipping days) in the beginning while your skin is adapting to the formulation. ...Read moreSee 1 more doctor answer
Lotion and ibuprofen: First make sure this is not an allergic reaction to the medication itself. That would generally be more spread out beyond the area that was exposed to the sun and typically would occur early in the course - within the first couple of days of starting the medicine. If it is due to the photosensitivity from the medicine then treat with aloe, lotions, and Ibuprofen (motrin or advil). ...Read more
Can using a salicylic acid face wash and prescription topical acne medication cause acne breakouts?
It can exacerbate sx: It is possible that topic treatment can exacerbate sx. Cleaning up your diet, removing junk and fatty foods, increase water intake, and adding probiotics as well as cleaning up any stool pbms . Rosacea is actually caused by a little bug and requires specif treatment, dermatology consult indicated. ...Read more
Time: Usually 4 hours.Get a more detailed answer ›
My astringent active ingred. Is2.0% salicylic acid (acne medication) and my face wash is 0.25% triclosan (aniseptic) is that ok to use while pregnant?
- Talk to a doctor live online for free
- Eliminate facial scarring after acne
- Cure facial scarring after acne
- Facial scarring after acne in children
- Ask a doctor a question free online
- Facial scarring after acne signs
- Medicine for facial scarring after acne
- Facial scarring after acne drugs
- Best facial scarring after acne program
- Facial scarring after acne